advertisement
Question
Posted by: ADELE | 2004/01/13

PREDNISONE AND WEIGHT GAIN

Hi,

I was on Prednisone for 2mths (Sep & Oct) for eczema and urticaria. Gained a lot of weight which I havent been able to lose, how long will it take for the effects of the Prednisone to wear off?

Instead of prednisone what else can I use for the urticaria and eczema?

Does taking appetite suppresants have an effect on performance of the Pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Adele, you’re looking at about 6 months before the effects of the prednisone have worn off.
You can try using an antihistamine in stead of the prednisone.
Appetite suppressants shouldn’t have a major effect on the effects of the pill. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement